# SDR 97ZZZX1199

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N401SB
- Make and model: Beech 58
- Aircraft serial: TH641
- System (JASC): 2140 · Heating System
- Part: Motor
- Part number: 75D80
- Condition: Runs Backward
- Location: Combustion Air
- Part time: 163 hours
- Component: Janitrol, B4050
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND HEATER RUNS RICH, AFTER A LONG TROUBLESHOOTING TIME DISCOVERED COMBUSTION AIR FAN MOTOR RAN BACKWARDS.
